Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I've recently re-started on Dianette (was on it for years previously) and I have gained 6 or 7 lbs! I feel crap because before I started on it agian I lost 6 or 7 lbs and was hoping to lost a bit more and now it's all back again! Has anyone had similar experiences with Dianette?
    Offline

    17
    ReputationRep:
    (Original post by Anonymous)
    I've recently re-started on Dianette (was on it for years previously) and I have gained 6 or 7 lbs! I feel crap because before I started on it agian I lost 6 or 7 lbs and was hoping to lost a bit more and now it's all back again! Has anyone had similar experiences with Dianette?
    Thats the thing with most pills, you gain weight. But you can speak with your doctor if youre overweight and being on the pill is conflicting with your attempts to lose weight. Dianette is also used for PCOS so if you have this you could be put on an additional medication to help lose weight and combat other symptoms.
    • #1
    • Thread Starter
    #1

    I'm not overweight though, just very unhappy with it. And I hate my skin. So I don't want to not be on any pill.
    Offline

    17
    ReputationRep:
    (Original post by Anonymous)
    I'm not overweight though, just very unhappy with it. And I hate my skin. So I don't want to not be on any pill.
    You can still ask your doctor for something to combat that part of the pill and surely being on the pill helps with your skin?
    Offline

    0
    ReputationRep:
    It's not actually the thing with most pills, many don't, and it all depends on the person. My pill (microgynon-30) says that it can cause weight-gain, but only because in some people it increases their appetite, so they eat more without doing more exercise. If you're sure that it's the Dianette that's doing this, go back to your doctor and try a different pill? Many of the others may help your skin as well. Mine's almost cleared up now, from medium bad acne, but i'm not positive they're related. I wouldn't recommend just trying to get other medication to combat the side-effects of it though - that's a bad route to go down (my mum once ended up on about 5 different things at once, and what the doctors DIDN'T realise was as well as making her just feel lousy from all the different medicines, one of them counteracted her contraception anyway!)
    Offline

    1
    ReputationRep:
    Cerazette (not sure if thats correct spelling) is supposed to be a good pill to take if you are worried about putting on weight as a side effect.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 21, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What's your favourite Christmas sweets?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.